# SDR UPS97824310

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, NUMEROUS AREAS OF HEAVY CORROSION ON BELLY SKIN FUSELAGE STAION 190 TO 450.  REMOVED SKIN AND DOUBLERS, INSTALLED NEW SKIN IAW DC8 SRM 51-1-2 1 AND 51-1-20D AND 51-1-22.  ALL AREAS REQUIRED CORROSION PROTECTION IAW DC8 SRM 51-1-8.
